Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Numbness
May 19, 2003

I have been having new-fill injections in my face for lipo. They have been very successful and I have had my face restored.

But after my last injections two weeks ago in my cheeks and temples, I now experience some numbness/cold sensation and pain in my jaw area. It comes and goes, usually at night. Do you know what would cause this? Is this serious, or will it pass with time.

Response from Dr. Moyle

I've not heard of this as a side effect of newfill. Most likely some of the swelling around the injections site or during the injection a nerve has been bumped or irritated. This type of thing generally settles over a couple of weeks. If it doesn't do go and talk to your doctor about it Best Wishes Graeme Moyle


Previous
Trental for lipo
Next
Lipodystrophy Link

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement